American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization in Banach spaces. Bull. Amer. Math. Soc. 82 (1976) 306-308. MR 0399984.
Abstract, references, and article information   
View Article: PDF

[2] L. McLinden. Conjugacy correspondences: a unified view . Trans. Amer. Math. Soc. 203 (1975) 257-274. MR 0365276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lamberto Cesari. A necessary and sufficient condition for lower semicontinuity. Bull. Amer. Math. Soc. 80 (1974) 467-472. MR 0338871.
Abstract, references, and article information   
View Article: PDF

[4] L. Cesari and P. Kaiser. Closed operators and existence theorems in multidimensional problems of the calculus of variations. Bull. Amer. Math. Soc. 80 (1974) 473-478. MR 0338872.
Abstract, references, and article information   
View Article: PDF

[5] J. Warga. Normal control problems have no minimizing strictly original solutions. Bull. Amer. Math. Soc. 77 (1971) 625-628. MR 0279661.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1